Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)


Fenille, Marcio C. [1] ; Neto, Oziride M. [2]
Total Authors: 2
[1] Univ Fed Itaiuba, Inst Ciencias Exatas, BR-37500903 Itajuba, MG - Brazil
[2] Univ Sao Paulo, Inst Ciencias Matemat & Comp, BR-13560970 Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS; v. 36, n. 2, p. 327-352, DEC 2010.
Web of Science Citations: 4

In this paper we study when the minimal number of roots of the so-called convenient maps horn two-dimensional CW complexes into closed surfaces is zero We present several necessary and sufficient conditions for such a map to be root free Among these conditions we have the existence of specific fittings for the homomorphism induced by the map on the fundamental groups, existence of the so-called mutation of a specific homomorphism also induced by the map, and existence of particular solutions of specific systems of equations on free groups over specific subgroups (AU)

FAPESP's process: 07/05843-5 - Roots of maps from 2-dimensional complexes into closed surfaces
Grantee:Márcio Colombo Fenille
Support type: Scholarships in Brazil - Doctorate